Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hgspikes

Veteran Member
  • Total Reviews

    0
  • Content Count

    109
  • Joined

  • Last visited

Community Reputation

0 Neutral

About hgspikes

  • Rank
    Member
  1. Hey everyone. Does anyone know where I can purchase Neoceuticals by NeoStrata? I tried the antibacterial face wash that my derm gave me and it is awesome. I can't contact my derm until a couple of days. Thanks everyone.
  2. Proverbial, Thanks for your response. I just did 40mg once a day. I didn't have any of these side effects during my first course of Accutane. My doc said I tolerated the first course fine so this lightheadedness during my second course is kinda weird. And i think I was on a even higher dose during my first course. -Spikes
  3. Hey guys, What can a dermatologist do that a regular doctor can't? I don't know if my body is tolerating a 2nd course of Accutane well and I might have to get off the pill. My doctor said she's sending me to the Derm to look for alternate treatments besides accutane and I already made an appointment...for December 13. I was just wondering if the Derm can even do anything for me? (I've read around and I just keep seeing that Derms prescribed this anti-biotic or this topical.) If the Derm can't d
  4. I printed out a word document with the following headings: Topicals (over-the-counter), Topicals (prescription), Oral (prescription), Misc. products like Proactiv and facials. And I also wrote down the effectiveness of each product and also a small timeline of Accutane and its effects while I was on it. There was a "before accutane," "during accutane," and "after accutane." All the doctors that have seen it so far were extremely impressed by the fact that I brought that document in. My last doc
  5. Hey guys, Is it safe to take Optimum 100% Whey Protein (or any other protein supplement/powder) while taking Accutane? I haven't gotten Accutane yet, but I was just wondering. I don't know if protein supplements/powders have Vitamin A or anything in it that might increase the chances of side effects from Accutane, especially the severe ones.
  6. discontinue? what? why? I was thinking of trying it again because I think it did help with my red marks...
  7. Mitzie, Thank you for your input. Wow. 3 - 4 years before the acne came back? Mine came back after just a couple of months. I would be extremely ready to take the medication again if I hadn't been clear for the past 3 days. And when I say clear, I don't mean spotless on the face. What I mean is that I didn't have a breakout in those 3 days, which I am completely not used to because I breakout daily. And I'm thinking, am I growing out of it? Is the antibiotic, which I finished about a week or tw
  8. I don't recall having an initial breakout... thanks, rhonda1956, for your input
  9. Hey everyone, My school insurance kicked in and so I went to see a physician on campus and she's willing to give me Accutane. Here's what my concern is: 1. When I went to my Derm a couple weeks before seeing a physician on campus, he said that I could take Accutane again, but I wasn't severe enough to take it. The weird thing is, my face was actually better when I saw my physican on campus and she is willing to put me on the program. (Note: My physician on campus said she's been working with A
  10. I had back pain before too. I don't know if it was because of the Accutane, but I think it was connected. However, my back pain did go away. I think the only time I get back pain now is if I sit in a bad posture position for a long time. However, I do not know how long it took for the pain to go away. I think it was a couple of months, but I'm not sure. If anything, you should go get it checked out. Hope that helps.
  11. I honestly have no idea if acne is related to diet, but my derm told me to avoid oily foods and fried food. He also told me no egg yolk (can only eat the white), no caffeine (no coke, etc.), no nuts (not sure if he means only specific ones because he did give the name of some kind of nuts), and he said don't over-do it on the vitamins.
  12. What do you guys think of these? 1. The doc said I have acne because I'm "Strong." My mom also told me that someone told our cousin's husband (who lives like 300 miles away) the same thing. 2. Derm said I can take Vitamins, but don't overdue it because it can affect acne. 3. Derm placed me under a UV light before treatment, does that mean that daily exposure to the sun is good? Kinda confused...and good with sunscreen/sunblock or without?
  13. I would say play it safe and tell your doc too.
  14. Hey, everyone. So up until today, I've usually just gone to my Internal Medicine/Family Doctor for my acne. This is where I got the Accutane (which worked, but the acne came back), and the Doxycycline, and the Retin-A, etc. However, I decided to go back to a doctor that I visited when I was young and he referred me to a Derm. I went to the Derm today. It was weird, usually people say you have to make appointments months ahead of time. This guy didn't even need appointments. It was a first come
×